We consider nonnegative solutions of the initial-boundary value problems in cone domains for the reaction-diffusion systems with inhomogeneous terms dependent on space-time coordinates. In this paper we show the condition for the existence of global solutions. Our conditions for the global existence are optimal in view of our nonexistence results in 2009.
"Existence of global solutions in time for reaction-diffusion systems with inhomogeneous terms in cones." Hiroshima Math. J. 42 (2) 267 - 291, July 2012. https://doi.org/10.32917/hmj/1345467074